Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 86, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 6, 2016, 6:28 PM EDT for 5 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 6:28 PM EDT (22:28 UTC)
- Expired
- Jul 6, 2016, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Campbell County, TN, Grainger County, TN, Knox County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 43 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:30 PM EDT | TSTM WND DMG | Clinton, TN | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
225
WUUS54 KMRX 062228
SVRMRX
TNC001-013-057-093-173-062315-
/O.NEW.KMRX.SV.W.0086.160706T2228Z-160706T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
KNOX COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN GRAINGER COUNTY IN EASTERN TENNESSEE...
ANDERSON COUNTY IN EASTERN TENNESSEE...
SOUTHERN UNION COUNTY IN EASTERN TENNESSEE...
* UNTIL 715 PM EDT
* AT 628 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JACKSBORO TO CLINTON TO NEAR OAK RIDGE...MOVING
EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...MAYNARDVILLE...FARRAGUT...
PLAINVIEW...HALLS...BLAINE...LAKE CITY...NORRIS...LUTTRELL...
ANDERSONVILLE...KARNS...DISNEY...KIMBERLIN HEIGHTS...BEARDEN...
POWELL...HOUSE MOUNTAIN S.P....NORRIS DAM S.P. AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3591 8427 3593 8429 3613 8429 3629 8427
3623 8366 3610 8363 3610 8365 3612 8365
3612 8368 3608 8366 3609 8371 3606 8369
3605 8367 3601 8367 3594 8369 3591 8376
3587 8382
TIME...MOT...LOC 2228Z 276DEG 19KT 3626 8415 3611 8414 3595 8420
HAIL...<.75IN
WIND...60MPH
$$
AMP.231 follow-up statement
296
WWUS54 KMRX 062245
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
645 PM EDT WED JUL 6 2016
TNC013-062254-
/O.CAN.KMRX.SV.W.0086.000000T0000Z-160706T2315Z/
CAMPBELL TN-
645 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CAMPBELL COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3590 8417 3607 8411 3623 8412 3622 8410
3623 8407 3625 8408 3626 8405 3623 8366
3610 8363 3610 8365 3612 8365 3612 8368
3608 8366 3609 8371 3606 8369 3605 8367
3594 8369 3591 8376 3587 8382
TIME...MOT...LOC 2244Z 278DEG 26KT 3622 8392 3607 8391 3591 8397
$$
TNC001-057-093-173-062315-
/O.CON.KMRX.SV.W.0086.000000T0000Z-160706T2315Z/
KNOX TN-GRAINGER TN-ANDERSON TN-UNION TN-
645 PM EDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR KNOX...SOUTHWESTERN GRAINGER...EASTERN ANDERSON AND SOUTHERN
UNION COUNTIES...
AT 644 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MAYNARDVILLE TO 10 MILES SOUTHWEST OF
PLAINVIEW TO NEAR KNOXVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...CLINTON...MAYNARDVILLE...FARRAGUT...PLAINVIEW...HALLS...
BLAINE...NORRIS...LUTTRELL...ANDERSONVILLE...PAULETTE...
MALONEYVILLE...KARNS...KIMBERLIN HEIGHTS...BEARDEN...POWELL...
HOUSE MOUNTAIN S.P....MASCOT...LAKE FOREST AND BIG RIDGE S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE LIKELY PRODUCING
WIDESPREAD WIND DAMAGE ACROSS KNOX COUNTY! SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3590 8417 3607 8411 3623 8412 3622 8410
3623 8407 3625 8408 3626 8405 3623 8366
3610 8363 3610 8365 3612 8365 3612 8368
3608 8366 3609 8371 3606 8369 3605 8367
3594 8369 3591 8376 3587 8382
TIME...MOT...LOC 2244Z 278DEG 26KT 3622 8392 3607 8391 3591 8397
HAIL...<.75IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:59 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 6, 2:59 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Morristown TN 259 PM EDT WED JUL 6 2016 .SHORT TERM (This Afternoon through Thursday)... The forecast area is currently in between two shortwave troughs with one to the SE and another to the NW. Current radar imagery indicates a few showers developing in the hot, humid, summertime airmass. Expect coverage will only be around 20-30% throughout the remainder of the afternoon with the lack of a substantial lifting mechanism. SBCAPE values currently range from 1000-2000 J/Kg with the highest values along the Plateau. Currently 0-6 km deep layer shear is in the 10-20 kt range. Overall, expect any storms that forms this afternoon should remain in check. The main focus for the short-term forecast will be on the MCS that will move in from the west late this evening into the overnight hours. The MCS is currently moving west across the Mississippi River into Western Kentucky and Western Tennessee. The atmosphere to the east of the squall line is conducive for an uptick in activity with SBCAPE values across Middle Tennessee in the 2500-3500 J/Kg range with 0-6 km deep layer shear around 20-30 kts. In addition convection is also developing ahead of the main line across portions of Western Kentucky. With this said, it appears the line should strengthen as it continues to move east this afternoon and move into the Plateau counties after sunset. Expect the line will be weakening with lower instability values to the east and the loss of daytime heating as it moves into the Plateau. However, strong to marginally severe storms will be possible late this evening into early tomorrow morning, mainly for areas west of I-75. Damaging winds and localized flooding will be the main threats with these storms. Models indicate that PW values late tonight will increase to slightly over 2 inches, which would be near record values for early July. Therefore, expect very heavy downpours with these storms. These early morning storms on Thursday will stabilize the atmosphere across the area and expect decreasing coverage of showers and storms during the afternoon as the decaying MCS pushes to the east. Lingering cloud cover across the northern counties will hold high temperatures down in the upper 80s with low 90s expected across the Southern Valley. .LONG TERM...Thursday night through Wednesday)... No significant systems to speak of but an overall active and unsettled pattern through the long term. Shortwave that crosses the area on Thursday will push east of the area on Thursday night and high pressure will try to build in from the south for Friday. However, a weak front will sag south from the Ohio Valley on Friday, keeping a chance for showers and thunderstorms in the forecast for the northern half of the CWA. With weak forcing, the best chance for severe weather will be in close vicinity of the front && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 74 93 75 95 / 40 40 20 20 Knoxville McGhee Tyson Airport, TN 72 88 71 95 / 80 60 30 30 Oak Ridge, TN 72 88 72 94 / 80 60 30 30 Tri Cities Airport, TN 69 84 68 93 / 50 70 30 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/EMH
Hazardous weather outlook, Jul 6, 3:02 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 302 PM EDT WED JUL 6 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 302 PM EDT WED JUL 6 2016 /202 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF SHOWERS AND STORMS WILL MOVE INTO THE PLATEAU LATE TONIGHT INTO EARLY THURSDAY MORNING. SOME OF THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LOCALIZED FLOODING BEING THE MAIN THREATS. BEST CHANCES FOR SEVERE STORMS WILL BE FOR LOCATIONS WEST OF I-75. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS EVENING AND OVERNIGHT FOR LOCATIONS WEST OF I-75.
In the hours before
Special weather statement, Jul 6, 5:35 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 535 PM EDT WED JUL 6 2016 TNZ068-069-071>073-086-062215- KNOX TN-NORTH SEVIER TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN- LOUDON TN-NORTHWEST MONROE TN- 535 PM EDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...BLOUNT... SOUTHEASTERN LOUDON AND NORTH CENTRAL MONROE COUNTIES UNTIL 615 PM EDT... AT 534 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MARYVILLE...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARYVILLE...ALCOA...LOUDON...LOUISVILLE...ROCKFORD... EAGLETON VILLAGE...VONORE...GREENBACK...FRIENDSVILLE...TOWNSEND... WALLAND...HAPPY VALLEY...FORT LOUDON S.P....SEYMOUR... TELLICO VILLAGE...KIMBERLIN HEIGHTS...TALASSEE... MCGEE CARSON PENINSULA...WILDWOOD AND CADES COVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3574 8432 3595 8375 3558 8366 3553 8426 TIME...MOT...LOC 2134Z 257DEG 21KT 3570 8410 AMP.23
Special weather statement, Jul 6, 5:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT WED JUL 6 2016
TNZ067-083-084-062230-
RHEA TN-ROANE TN-MEIGS TN-
544 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...NORTHEASTERN MEIGS AND
SOUTHWESTERN ROANE COUNTIES UNTIL 630 PM EDT...
AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPRING CITY...OR 11 MILES NORTHWEST OF DECATUR...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKWOOD...SPRING CITY...EAGLE FURNACE...PEAKLAND...TEN MILE...
STINGING FORK FALLS S.P....GRANDVIEW...PINEY FALLS S.P....
EVENSVILLE AND OLD WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3564 8503 3568 8499 3574 8494 3589 8465
3568 8453 3566 8456 3566 8457 3565 8459
3564 8462 3561 8465 3552 8495
TIME...MOT...LOC 2144Z 245DEG 24KT 3564 8493
AMP.23Local storm report, Jul 6, 5:57 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
557 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 2 N BIRCHWOOD 35.39N 84.99W
07/06/2016 MEIGS TN TRAINED SPOTTER
SEVERAL TREES DOWN IN SOUTHERN MEIGS COUNTY
&&
DHLocal storm report, Jul 6, 6:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
616 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG LOUDON 35.74N 84.36W
07/06/2016 LOUDON TN 911 CALL CENTER
TREES DOWN.
&&
DHLocal storm report, Jul 6, 6:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
617 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG GREENBACK 35.65N 84.18W
07/06/2016 LOUDON TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&
DHLocal storm report, Jul 6, 6:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
625 PM EDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
07/06/2016 CAMPBELL TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:48 PM EDT | Special Weather Statement | MRX | Hamilton | 27 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | MRX | Meigs | 26 min |
| Jul 6, 4:54 PM EDT | Severe Thunderstorm Warning | MRX | Hancock | 36 min |
| Jul 6, 5:06 PM EDT | Special Weather Statement | MRX | Loudon | 39 min |
| Jul 6, 5:18 PM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 57 min |
| Jul 6, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs | 41 min |
| Jul 6, 5:21 PM EDT | Special Weather Statement | MRX | Hamilton | 39 min |
| Jul 6, 5:25 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 35 min |
| Jul 6, 5:35 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 40 min |
| Jul 6, 5:44 PM EDT | Special Weather Statement | MRX | Rhea | 46 min |
| Jul 6, 5:57 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs | 48 min |
| Jul 6, 6:01 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 44 min |
| Jul 6, 6:11 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Union | 49 min |
| Jul 6, 6:25 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Roane | 50 min |
| Jul 6, 6:37 PM EDT | Special Weather Statement | MRX | Monroe | 53 min |
| Jul 6, 6:48 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 57 min |
| Jul 6, 6:58 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Jefferson, Knox, Sevier | 62 min |
| Jul 6, 7:04 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Union | 41 min |
| Jul 6, 7:07 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 53 min |
| Jul 6, 7:15 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 60 min |
| Jul 6, 7:31 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hawkins, Unicoi, Washington | 59 min |
| Jul 6, 7:45 PM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.